# SDR USAA20090505SB075

- Difficulty date: May 2, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE AFT SECTION OF CABIN EMERGENCY LIGHTS ILLUMINATED/FAULTED.  MAINTENANCE FOUND THE BATTERY CHARGER ASSEMBLY FAULTY.  REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY IN ASSOCIATION WITH MM 33-51-51-2-962-016.  OPERATIONAL CHECK NORMAL.
